MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE II ELEVATED RIM LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE II ELEVATED RIM LINER; PROSTHESIS, HIP
Catalog Number 00875201036
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat #: 00877503601 / biolox⮠delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 / cat #: 31445830.G2: brazil.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the procedure while trying to reduce the head into the acetabulum, the rim of the poly liner bent inward and made it difficult for the head to fully assemble.Another liner and head were used to complete the procedure.There was no harm or health impact to the patient.It was reported that no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the liner rim is deformed/bent and broken on one side.The device is covered in bio-debris.No further evaluations can be made from the provided pictures.The complaint was confirmed based on the provided pictures.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE II ELEVATED RIM LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18066376
Report Number0001822565-2023-03068
Device Sequence Number20731326
Product Code JDI
UDI-Device Identifier00889024149724
UDI-Public(01)00889024149724(17)271229(10)65740009
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875201036
Device Lot Number65740009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient SexMale